# SDR C2XA11TY099

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 145964
- Aircraft time: 13,728 hours, 7,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A 2A CHECK WHEN INSPECTION FOUND THE EMERGENCY LIGHT FWD OF SERVICE DOOR INOP.  MAINTENACE REMOVED AND REPLACED THE NR 2 INVERTER IAW AMM 33-50-11.  OPS CHECK GOOD AND WAS RELEASED.
